# SDR 9520282714

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: On Fire
- Location: Rt Ww
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING WALK-AROUND, BLUE FLAMES AND SMOKE WERE NOTICED IN THE AREA OF THE APU EXHAUST DUCT.  APU SHUTDOWN AND FLAMES SUBSEQUENTLY EXTINGUISHED.  NO FIRE BOTTLES WERE USED.  MAINTENANCE INSPECTED THE AREA AND FOUND NO DAMAGE.  THE APU WAS PLACED ON MEL.
